A Wirtinger type inequality and the spacing of the zeros of the Riemann zeta-function

Hall, R.R. (2002) A Wirtinger type inequality and the spacing of the zeros of the Riemann zeta-function. Journal of Number Theory, 93 (2). pp. 235-245. ISSN 0022-314X

Metadata

Authors/Creators:
  • Hall, R.R. (rrh1@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 22 Apr 2009 09:21
Last Modified: 22 Apr 2009 09:21
Published Version: http://dx.doi.org/10.1006/jnth.2001.2719
Status: Published
Publisher: Elsevier Science B.V. Amsterdam
Identification Number: https://doi.org/10.1006/jnth.2001.2719

Share / Export

Statistics